# SDR FDEA2020061981273

- Difficulty date: June 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757236
- Aircraft serial: 28480
- Aircraft time: 53,269 hours, 19,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 657N43042
- Condition: Corroded
- Location: Bs 1635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO WEB UPPER SURFACE HAS CORROSION @ RBL-58 STA. 1635  REMOVED CORROSION ON WEB MAIN CARGO STA 1635 RBL 58 IAW B757 SRM 51-10-02, ORIG MAT .056   REM .038 LOSS .018.   FOUND OUT OF LIMITS IAW SRM 53-60-51-1A FIG 101. REMOVED, FABIRCATED AND INSTALLED NEW WEB IAW SRM 51-40-02, 51-40-05 AND DWG 657N4304 REV -
